# SDR SIMA202109109001

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 40,070 hours, 35,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR EMERGENCY LIGHT IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A . NO FIX. NEEDS NEW SERVICE-DOOR EMERGENCY-LIGHT AS-SEMBLY. NO DEFECTS NOTED. END. "TRANSFERRED TO AML PAGE 4798868 ITEM 2"
